# SDR P5CA9500050

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cover
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK IN COVER AT LEFT INSPECTION HOLE ON NOSE GEAR STEERING CABLE COVER.  BLENDED SMALL CRACK PER BOEING SRM 51-10-01.
